# SDR HEEA060150

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER REPORTED INOPERATIVE.  PERFORMED PRELIMINARY INSPECTION AND FOUND SENSITIVITY WEAK AND ERRATIC.  UNABLE TO ADJUST.
